Generators of the Hecke algebra of (S-2n, B-n)


Aker K., Can M. B.

ADVANCES IN MATHEMATICS, vol.231, no.5, pp.2465-2483, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 231 Issue: 5
  • Publication Date: 2012
  • Doi Number: 10.1016/j.aim.2012.07.023
  • Title of Journal : ADVANCES IN MATHEMATICS
  • Page Numbers: pp.2465-2483

Abstract

In analogy with the set of Jucys-Murphy elements, a set of ring generators for the Hecke algebra of the Gel' fand pair (S-2n, B-n), where B-n is the hyperoctahedral subgroup of the symmetric group S-2n is constructed. Various consequences are presented, a conjecture of S. Matsumoto is proven. (c) 2012 Elsevier Inc. All rights reserved.